# SDR DALA2018040302184

- Difficulty date: March 31, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 63,300 hours, 23,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Row 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEPARATED FROM SEAT AND IS DANGLING IN THE AISLE, ROW 22.  REPLACED THE EMERGENCY LIGHT HOUSING IAW CMM 25-21-52.  EMERGENCY LIGHT OPS NORMAL.
